Graceful digraphs and complete mappings
No Thumbnail Available
Date
2015
Authors
Hegde, S.M.
Kumudakshi
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
Bloom and Hsu while extending the graceful labelings of graphs to digraphs, specified the relation between graceful unicycles and complete mappings by establishing the relation of each to a particular class of permutations. We denote C?m(r;m) as a digraph with two directed cycles, one with vertices v1,v2,. . .,vr-1,vr,vr+1,. . .,vm and another directed cycle with vertices v1,v21,. . .,vr-11,vr,vr+11,. . .,vm1 of same length, such that both the directed cycles have v1 and vr as the two common vertices (where m ? 4, 3 ? r ? m-1). In this paper we use complete mappings to deduce a partition of Z<inf>n</inf>, where n=2m+1 odd and show that the digraph C?m(r;m) is graceful. 2015 Elsevier B.V.
Description
Keywords
Citation
Electronic Notes in Discrete Mathematics, 2015, Vol.48, , pp.151-156